Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On the saint Venant problem for a nonhomogeneous elastic materi


Authors: R. D. Schile and R. L. Sierakowski
Journal: Quart. Appl. Math. 23 (1965), 19-25
DOI: https://doi.org/10.1090/qam/99946
MathSciNet review: QAM99946
Full-text PDF

Abstract | References | Additional Information

Abstract: The problem considered is the deformation of a cylindrical or prismatical bar, loaded by forces and moments applied at the ends, in which the elastic ``constants'' are arbitrary functions of two variables. The solution is formulated in terms of the six Beltrami stress functions and it is shown that two of these are sufficient to satisfy both compatibility and the boundary conditions.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/qam/99946
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society